Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 56, NWS Jackson, MS

July 5, 2015Bolivar County, Washington County, Mississippi; Chicot County, Arkansas

NWS Jackson, MS issued this flash flood warning at Jul 5, 2015, 10:20 AM CDT for Bolivar County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2015, 10:20 AM CDT (15:20 UTC)
Expired
Jul 5, 2015, 1:15 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Chicot County, AR, Bolivar County, MS, Washington County, MS

The radar

The Little Rock radar (KLZK), 172 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 11:30 AM CDTFLASH FLOODGreenville, MSSTREET FLOODING REPORTED IN GREENVILLE.
Jul 5, 11:30 AM CDTFLASH FLOODLake Village, ARSTREET FLOODING IN LAKE VILLAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 70 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 893 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
893 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WGUS54 KJAN 051520
FFWJAN
ARC017-MSC011-151-051815-
/O.NEW.KJAN.FF.W.0056.150705T1520Z-150705T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1020 AM CDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
  SOUTHWESTERN BOLIVAR COUNTY IN NORTHWESTERN MISSISSIPPI...
  NORTHWESTERN WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...

* UNTIL 115 PM CDT
    
* AT 1019 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. AROUND TWO TO THREE INCHES OF 
  RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GREENVILLE...LELAND...LAKE VILLAGE...DERMOTT...AVON...SCOTT...
  METCALFE...BENOIT...ESTILL...MCMILLAN CORNER...WINTERVILLE...
  WAYSIDE...LAMONT...JERSEY POINT AND ARCOLA.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 ARE POSSIBLE IN THE WARNED 
AREA AS STORMS CONTINUE TO MOVE OVER THE SAME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3378 9112 3348 9081 3323 9083 3314 9113
      3339 9146 3356 9145 3356 9135 3352 9135
      3352 9125 3356 9124 3360 9113 3366 9122
      3370 9122 3371 9116 3366 9109 3368 9103
      3370 9104 3372 9114 3378 9113

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 10:11 AM CDT, 9 minutes earlier.

Area forecast discussion, Jul 5, 10:11 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1011 AM CDT SUN JUL 5 2015

.UPDATE...ACTIVE MORNING WITH TRAINING CONVECTION IN THIS NW
FLOW REGIME. VERY FAVORABLE SETUP IN PLACE WITH A VERY DIVERGENT
UPPER JET STRUCTURE WITH LOW LEVEL THETA E ADV FOCUSED INTO THE BACK
OF THE EVOLVING STORM COMPLEX. CURRENT INDICATIONS (ALONG WITH
SUPPORT FROM THE HRRR) SUPPORT THIS ACTIVITY CONTINUING OVER THE W-
CENTRAL AND NW CWA THROUGH MIDDAY WITH THE PRIMARY THREAT BEING
FLASH FLOODING FROM HEAVY RAINFALL. SO FAR BASED OFF RADAR
ESTIMATES...LOCALIZED AREAS HAVE SEEN 3-6 INCHES. WITH THE TRAINING
SETUP...I EXPECT A FEW MORE POCKETS OF 2-5 INCHES WITH SOME OF THAT
OCCURRING OVER LOCATIONS THAT HAVE ALREADY SEEN SEVERAL INCHES. I
WOULD NOT RULE OUT SOME STORM TOTALS FROM JUST THIS MORNING IN THE 7-
10 INCH RANGE. DUE TO THIS...HAVE ADDED A FLASH FLOOD WATCH FOR
PARTS OF THE AREA. WE WILL EXPAND IF NEEDED...BUT FEEL THE CURRENT
AREA COVER THE THREAT WELL. AS FOR SEVERE STORMS...ENVIRONMENT IS
SUPPORTIVE TO OUR W/SW AND FEEL AS SFC HEATING GETS GOING...ACTIVITY
OVER THAT AREA WILL INCREASE WHILE THE LOCATIONS THAT ARE GETTING
THE HEAVY RAIN THIS MORNING WILL SEE ACTIVITY WANE SOME. WE HAVE
INCREASED SOME OF THE W/SW AREA FOR THE LIMITED SEVERE RISK WHILE
INCREASING THE FLOODING RISK TO COVER MORE AREA AND WE HAVE ADDED AN
ELEVATED RISK AREA.

THE MAIN FORECAST ADJ WAS TO INCREASE POPS THIS MORNING AND THEN
TREND/FOCUS ACTIVITY TO THE W/SW/S FOR LATER IN THE DAY. HOURLY
TEMPS WERE MODIFIED TO MATCH TRENDS AS WELL. /CME/

&&

.AVIATION...ANOTHER ACTIVE THUNDERSTORM DAY WITH MULTIPLE SITES
EXPERIENCING VSBY AND CIG RESTRICTIONS. THIS IS EXPECTED TO CONTINUE
FOR MUCH OF THE DAY. WILL HAVE TO MAKE NUMEROUS AMENDMENTS DUE TO
RAPIDLY CHANGING CONDITIONS. /SW/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       83  71  89  71 / 100  29  18   7
MERIDIAN      83  67  87  69 / 100  39  35  14
VICKSBURG     83  72  90  71 / 100  22  12   5
HATTIESBURG   86  70  90  70 /  72  29  20   9
NATCHEZ       86  72  91  73 /  72  19  11   5
GREENVILLE    85  72  90  73 /  96  25  16   6
GREENWOOD     85  69  88  71 /  57  32  23   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR MSZ034-035-
     040>042-047.

LA...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR LAZ007>009-
     015-016.

AR...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR ARZ074-075.

&&

CME/02/
Hazardous weather outlook, Jul 5, 9:39 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
939 AM CDT SUN JUL 5 2015

ARZ074-075-LAZ007>009-015-016-MSZ034-035-040>042-047-061445-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN-
939 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST
MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

FLOODING
THREAT...ELEVATED
TIMING...TODAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...MAINLY THIS AFTERNOON

NUMEROUS THUNDERSTORMS WILL IMPACT THE AREA TODAY. LOCALLY 3 TO 6
INCHES OF RAIN ARE EXPECTED. SEVERE THUNDERSTORMS WITH DAMAGING
WINDS TO 65 MPH AND HAIL UP TO QUARTER SIZE ARE ALSO
POSSIBLE...MAINLY ACROSS NORTHEAST LOUISIANA AND AROUND VICKSBURG.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2|)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ023>026-MSZ018-019-025-036-037-043>046-048>066-072>074-061445-
FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-LEFLORE-
HOLMES-ATTALA-MADISON-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-
NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-
JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
939 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...
NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTH
CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TODAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...MAINLY THIS AFTERNOON

NUMEROUS THUNDERSTORMS WILL IMPACT THE AREA TODAY. LOCALLY 1 TO 3 INCHES
OF RAIN ARE EXPECTED. SEVERE THUNDERSTORMS WIND DAMAGING WINDS TO 65
MPH AND HAIL UP TO QUARTER SIZE ARE ALSO POSSIBLE...MAINLY SOUTH OF A
LAUREL TO JACKSON TO RAYVILLE LINE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

MSZ026>033-038-039-061445-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
WINSTON-NOXUBEE-
939 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND NORTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

2

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 5, 5:27 AM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
527 AM CDT SUN JUL 5 2015

LAZ007-051115-
MOREHOUSE LA-
527 AM CDT SUN JUL 5 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOREHOUSE PARISH UNTIL
615 AM CDT...

AT 527 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BEEKMAN...OR NEAR BASTROP...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BASTROP AND BEEKMAN AROUND 535 AM CDT.
  GALION AROUND 600 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BONITA AND MER ROUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3295 9202 3294 9153 3287 9154 3285 9157
      3283 9157 3279 9160 3275 9160 3270 9164
      3269 9162 3268 9162 3277 9205
TIME...MOT...LOC 1027Z 277DEG 20KT 3286 9196

BYB
Special weather statement, Jul 5, 7:28 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
728 AM CDT SUN JUL 5 2015

LAZ007>009-MSZ040-051315-
EAST CARROLL LA-WEST CARROLL LA-MOREHOUSE LA-ISSAQUENA MS-
728 AM CDT SUN JUL 5 2015

...STRONG THUNDERSTORMS WILL AFFECT WEST CARROLL...EAST
CARROLL...NORTHEASTERN MOREHOUSE PARISHES IN NORTHEASTERN LOUISIANA
AND ISSAQUENA COUNTY IN MISSISSIPPI THIS MORNING...

AT 724 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORMS
WITH FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL OVER
NORTHEASTERN LOUISIANA.

RADAR INDICATES THAT THE STORMS HAVE PRODUCED 1 TO 3 INCHES OF RAIN
ALREADY THIS MORNING AND ANOTHER 1 TO 3 INCHES IS POSSIBLE THROUGH
MID MORNING.

SOME LOCATIONS IMPACTED BY THIS STORM INCLUDE FOREST...BONITA...
MAYERSVILLE...PIONEER AND MER ROUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3300 9092 3285 9095 3285 9096 3283 9097
      3270 9097 3268 9181 3298 9182
TIME...MOT...LOC 1224Z 266DEG 44KT 3294 9154

SW
Local storm report, Jul 5, 9:15 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
915 AM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     FLASH FLOOD      OAK GROVE               32.86N 91.39W
07/05/2015                   WEST CARROLL       LA   LAW ENFORCEMENT

            STREET FLOODING WAS OCCURRING IN OAK GROVE.

&&

27
Local storm report, Jul 5, 9:41 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
941 AM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     FLASH FLOOD      PARKDALE                33.12N 91.55W
07/05/2015                   ASHLEY             AR   PUBLIC

            STREET FLOODING WAS REPORTED IN PARKDALE.

&&

27
Special weather statement, Jul 5, 9:51 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
951 AM CDT SUN JUL 5 2015

MSZ045-046-051-052-051530-
NEWTON MS-LAUDERDALE MS-NESHOBA MS-KEMPER MS-
951 AM CDT SUN JUL 5 2015

...STRONG THUNDERSTORMS WILL AFFECT WESTERN LAUDERDALE...
SOUTHWESTERN KEMPER...SOUTHEASTERN NESHOBA AND EASTERN NEWTON
COUNTIES UNTIL 1030 AM CDT...

AT 951 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NESHOBA TO 8 MILES
NORTHEAST OF GARLANDVILLE...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  LITTLE ROCK AROUND 955 AM CDT.
  HOUSE AND BETHSAIDA AROUND 1000 AM CDT.
  MEEHAN AND HERBERT SPRINGS AROUND 1005 AM CDT.
  NELLIEBURG...DAMASCUS...SAVOY AND SUQUALENA AROUND 1015 AM CDT.
  MERIDIAN AROUND 1020 AM CDT.
  LIBERTY...BLUFF SPRINGS AND ZERO AROUND 1025 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CHUNKY AND HICKORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3222 8907 3222 8911 3266 8916 3279 8880
      3224 8862
TIME...MOT...LOC 1451Z 248DEG 29KT 3262 8907 3228 8900

CME
Special weather statement, Jul 5, 9:53 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
953 AM CDT SUN JUL 5 2015

MSZ044-050-051530-
LEAKE MS-SCOTT MS-
953 AM CDT SUN JUL 5 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SCOTT AND SOUTHERN
LEAKE COUNTIES UNTIL 1030 AM CDT...

AT 953 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR TUSCOLA...OR NEAR CARTHAGE...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  TUSCOLA AROUND 1000 AM CDT.
  MADDEN AROUND 1020 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE STANDING PINE...LENA
AND WALNUT GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3251 8969 3269 8970 3274 8933 3250 8936
TIME...MOT...LOC 1453Z 286DEG 26KT 3266 8958

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:28 AM CDTSpecial Weather StatementJANIssaquena47 min
Jul 5, 7:48 AM CDTSevere Thunderstorm WarningJANIssaquena42 min
Jul 5, 8:07 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren53 min
Jul 5, 9:20 AM CDTFlash Flood WatchJANHumphreys, Issaquena, Sharkey, Warren, Washington, Yazoo10 hr
Jul 5, 9:51 AM CDTSpecial Weather StatementJANNewton39 min
Jul 5, 9:53 AM CDTSpecial Weather StatementJANLeake37 min
Jul 5, 10:06 AM CDTSevere Thunderstorm WarningJANLauderdale39 min
Jul 5, 10:16 AM CDTSevere Thunderstorm WarningJANNewton, Scott43 min
Jul 5, 10:57 AM CDTRiver Flood AdvisoryJANBolivar, Washington36 hr
Jul 5, 12:39 PM CDTSevere Thunderstorm WarningJANCovington, Jones44 min
Jul 5, 1:04 PM CDTSpecial Weather StatementJANForrest, Lamar41 min
Jul 5, 1:13 PM CDTFlash Flood WarningJANBolivar, Washington3 hr
Jul 5, 1:22 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion38 min
Jul 5, 1:32 PM CDTSpecial Weather StatementJANLincoln43 min
Jul 5, 1:44 PM CDTFlash Flood WarningJANForrest, Lamar, Marion3 hr
Jul 5, 1:57 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion63 min
Jul 5, 2:33 PM CDTRiver Flood WarningJANLeake46 hr
Jul 5, 3:23 PM CDTSevere Thunderstorm WarningJANAdams52 min
Jul 5, 3:30 PM CDTSevere Thunderstorm WarningJANAdams45 min
Jul 5, 4:04 PM CDTSpecial Weather StatementJANFranklin41 min
Jul 5, 4:15 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson48 min
Jul 5, 4:18 PM CDTAreal Flood WarningJANBolivar, Washington3 hr
Jul 5, 5:34 PM CDTFlash Flood WarningJANAdams, Franklin, Jefferson3 hr
Jul 5, 8:46 AM CDTFlash Flood WarningJANAshley, Chicot3 hr
Jul 5, 11:43 AM CDTFlash Flood WarningJANAshley, Chicot6 hr
Jul 5, 5:45 PM CDTAreal Flood WarningJANAshley, Chicot6 hr

Nearby

Flash Flood Warnings in Mississippi, 2015Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.